# SDR DALA2018072704719

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 61,636 hours, 33,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND TAIL COMPARTMENT EMERGENCY LIGHT INOP. FOUND LIGHT UNPLUGGED. RECONNECTED, OPS CHECK GOOD. OK FOR SVC.
